Weighted Composition Operators ofC0 (X)'s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43626

Journal of mathematical analysis and applications, 201, (3), 981-993, 1996.8
In this paper, we prove that into isometries and disjointness preserving linear maps from<i>C</i><sub>0</sub>(<i>X</i>) into<i>C</i><sub>0</sub>(<i>Y</i>) are essentially weighted composition operators<i>Tf</i>=<i>h</i><i>f</i> for some continuous map and some continuous scalar-valued function<i>h</i>.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:46:55 uploaded by Ngai_Ching_Wong ] [ 145 downloads ] [ 0 comments ]
@inproceedings{jyh-shyang1996weighted,
  title={Weighted Composition Operators ofC0 (X)'s},
  author={Jyh-Shyang Jeang, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204656068564155},
  booktitle={Journal of mathematical analysis and applications},
  volume={201},
  number={3},
  pages={981-993},
  year={1996},
}
Jyh-Shyang Jeang, and Ngai-Ching Wong. Weighted Composition Operators ofC0 (X)'s. 1996. Vol. 201. In Journal of mathematical analysis and applications. pp.981-993. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204656068564155.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved